# SDR W8PA960118

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6547690
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT TOP AND BOTTOM SURFACES AROUND NUTPLATES BS 727B PLUS 9 - 767 RBL 21 WL 156.  FOUND TO BE OUT OF LIMITS IN IAW SRM 53-60-53.  REMOVED DAMAGED AREA, FABRICATED, INSTALLED REPAIR SUPPORT IAW SRM 53-60-53, 51-20-01, 51-40-02.  (M)
